# SDR C77A20171215002

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,753 hours, 15,746 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726016
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, A FASTENER HOLE ON THE RH HORIZONTAL STABILIZER UPPER SKIN, P/N 170-62726-016,
AND ON THE UNDERLYING FRONT SPAR, P/N 170-62760-006, WAS ELONGATED (REF ETD2017-170-108564, FIGURES 1
AND 2). THE ELONGATED FASTENER HOLE IS LOCATED ON THE FRONT SPAR AND BETWEEN RIB12/RIB14. THIS EO IS BEING
ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE ELONGATED FASTENER HOLE ON THE
RH HORIZONTAL STABILIZER BY REAMING THE HOLE ON THE UPPER SKIN AND ON THE FRONT SPAR TO REMOVE THE DAMAGE AND
INSTALLING 2EA BUSHINGS PER ETD2017-170-108564-A. BECAUSE THE RH HORIZONTAL STABILIZER UPPER SKIN AND THE
FRONT SPAR ARE PRIMARY STRUCTURAL ELEMENTS (PSE), ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS
ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. EO E175-55MR-023.1 WILL BE ISSUED TO ACCOMPLISH
FOLLOW UP INSPECTIONS: [REF TASK 55-10-001-0001 (EXTERNAL GVI THRESHOLD OF 20,000 FC, INTERVAL OF 20,000 FC)
AND TASK 55-10-013-0001 (INTERNAL DET THRESHOLD OF 20,000 FC, INTERVAL OF 20,000 FC) ARE SUFFICIENT AND IS MET
USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #13. THRESHOLD IS COUNTED SINCE NEW]. THE EO WILL BE ACCOMPLISHED ON WORK ORDER 2395516.
